MathSciNet Relay Station
MathSciNet bibliographic data
MR1489913 17C40 (17C30)
Parimala, R.; Suresh, V.; Thakur, Maneesh L. Jordan algebras and $F_4$ bundles over the affine plane. J. Algebra 198 (1997), no. 2, 582–607.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement